# SDR ASAA2013121396829

- Difficulty date: December 13, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 27,110 hours, 8,128 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434010
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA CONTINUES TO SHOW GREATER THAN EXPECTED EGT DATA SCATTER.  ACFT GROUNDED.  REPLACED J9 AND CJ9 HARNESSES ON NR 1 ENG REF MM 73-21-06-400-802-FOO AND MM 73-21-06-400-803-FOO.  ACCOMPLISHED FADEC SYS TEST IAW AMM 73-21-700-802 AND EEC DISCRETES TEST IAW AMM 73-21-00-700-809.
